MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; Catheter, Biliary, Diagnostic

BOSTON SCIENTIFIC CORPORATION CRE PRO; Catheter, Biliary, Diagnostic
Model Number M00558710
Medical Device Problem Codes Burst Container or Vessel (1074); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of balloon burst.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dase dilatation balloon was attempted to be used in the esophagus during an esophageal dilatation procedure performed on (b)(6) 2026.During the procedure, after the balloon was passed down scope, the balloon burst after reaching a diameter of 20mm.No piece of balloon detached inside the patient.The procedure was completed with another cre pro wireguided dase.There were no patient complications reported as a result of this event.The patients condition at the conclusion of the procedure was reported to be stable.

Brand Name
CRE PRO
Common Device Name
Catheter, Biliary, Diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Cork Limited
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25756432
Report Number3005099803-2026-02730
Device Sequence Number21444957
Product Code FGE
UDI-Device Identifier08714729797593
UDI-Public(01)08714729797593(17)281023(10)37787269
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558710
Device Catalogue NumberM00558710
Device Lot Number0037787269
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/09/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Supplement Date Received by Manufacturer07/22/2026
Initial Report FDA Received Date07/08/2026
Supplement Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown